# SDR IPXA2019041534994

- Difficulty date: March 2, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 21,048 hours, 13,230 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53986202200
- Condition: Dented
- Location: Frame 85
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR REPAIR AT TAIL JACK PAD HAS SEVERAL DETNS AND GOUGES IN THE REPAIRREPAIRED IAW UPS EO A300-5330-72158-A
